# SDR SWIA200616917

- Difficulty date: July 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 29,213 hours, 41,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 545
- Condition: Discharged
- Location: Cabin
- Part time: 10,028 hours, 14,321 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS WILL NOT TEST.  INSTALLED SERVICEABLE ELBP.  OPERATIONAL CHECKS GOOD.
